Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 118, NWS Tallahassee, FL

June 15, 2011Decatur County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 15, 2011, 7:55 PM EDT for Decatur County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 7:55 PM EDT (23:55 UTC)
Expired
Jun 15, 2011, 8:45 PM EDT
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Decatur County, GA

The radar

The Tallahassee radar (KTLH), 57 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1841 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS52 KTAE 152355
SVRTAE
GAC087-160045-
/O.NEW.KTAE.SV.W.0118.110615T2355Z-110616T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 845 PM EDT

* AT 752 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
  QUARTER SIZE HAIL. THIS STORM IS ALSO CAPABLE OF PRODUCING DAMAGING
  WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FOWLSTOWN...AND 
  MOVING EAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  BAINBRIDGE...CLIMAX...ATTAPULGUS AND AMSTERDAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3103 8438 3071 8439 3074 8471 3093 8471
TIME...MOT...LOC 2353Z 271DEG 6KT 3083 8460

$$

22-BARRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:36 PM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 15, 3:36 PM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT WED JUN 15 2011

...NEW ALL-TIME RECORD HIGH TEMPERATURE SET TODAY IN TALLAHASSEE...

...HEAT WAVE TO CONTINUE WITH ONLY SLIGHT MODERATION IN TEMPERATURES
EXPECTED...

.SYNOPSIS...LOOKING AT THE LONG WAVE PATTERN THIS AFTERNOON..WE SEE
A TROUGH OFF THE E COAST...A STRONG SHORT WAVE LIFTING NEWD ACROSS
THE OHIO VALLEY AND A TROUGH AMPLIFYING INTO THE NWRN STATES. AN
UPPER HIGH CENTERED OVER NRN MEXICO RIDGES WWD ALONG THE GULF COAST.
SURFACE ANALYSIS SHOWS THAT A BACK DOOR FRONT HAS PUSHED SWWD TO THE
N FL BORDER WITH GA AND IS ALSO APPROACHING SE AL. THE CU FIELD IS
FAR LESS DEVELOPED THAN EVEN YESTERDAY. HOWEVER...WE ARE FINALLY
BEGINNING TO SEE A FEW SHOWERS POP AROUND LEON CO. WE FINALLY
MANAGED TO SURPASS THAT ELUSIVE 104-DEGREE READING TODAY TO
ESTABLISH A NEW ALL-TIME RECORD TEMP FOR TLH AT 105 DEGREES. THIS
ALSO BLEW AWAY THE OLD DAILY RECORD OF 99 DEGREES SET MOST RECENTLY
LAST YEAR. ELSEWHERE...WE HAVE SEEN THE HEAT INDEX AS HIGH AS 108
DEGREES AT ECP AND BGE.

&&

.SHORT TERM...TONIGHT THROUGH FRI NIGHT.
AS THE TROUGH OVER THE NW FURTHER AMPLIFIES INTO THE WRN STATES OVER
THE NEXT FEW DAYS...DOWNSTREAM HEIGHTS WILL UNFORTUNATELY BUILD EWD
ONCE AGAIN. THEREFORE...THERE IS NO RELIEF IN SIGHT FROM THE CURRENT
HEAT WAVE THAT HAS BEEN ONGOING NOW SINCE MEMORIAL DAY WEEKEND. WE
HAVE BEGUN TO SEE LOW TO MID LEVEL WINDS BACK AROUND TO A MORE WLY
DIRECTION. THIS TREND WILL CONTINUE INTO THU WHEN 1000-700 MB MEAN
VECTOR WINDS WILL BE OUT OF THE SW. THIS IS MORE FAVORABLE REGIME
FOR INLAND SEA BREEZE PENETRATION. THAT SHOULD SHAVE A COUPLE OF
DEGREES OFF THE EXTREME TEMPS WE HAVE BEEN SEEING OVER THE PAST
COUPLE OF DAYS. AFTER LOWS TONIGHT MAINLY IN THE MID 70S...HIGHS THU
WILL TOP OUT MAINLY IN THE UPPER 90S WITH THE HOTTEST PARTS OF THE
FL BIG BEND AND PANHANDLE REACHING 100. HIGHER DEW POINTS WILL
ADVECT IN OFF THE GULF AND HEAT INDICES WILL BE HIGH ENOUGH FOR
ANOTHER HEAT ADVISORY OVER THE LOWER APALACHICOLA RIVER AREA AND
ADJACENT COUNTIES. WE ARE NOT FORECASTING ANY LOCATION TO REACH 100
ON FRI...ALTHOUGH A FEW SPOTS WILL SEE 99. AGAIN...HARDLY ENOUGH
MODERATION TO BE CONSIDERED RELIEF.

AS FAR AS POPS ARE CONCERNED...WE DO EXPECT CONVECTION TO GET GOING
AND FOR STORMS TO BECOME STRONG TO SEVERE LATE THIS AFTERNOON AND
EVENING WITH STEEP LOW AND MID LEVEL LAPSE RATES...AND HIGH VALUES
OF CAPE IN A LOADED GUN SOUNDING. HI RES MODELS SHOW MOST OF THE
CONVECTION OVER SE AL AND SW GA AROUND 00Z AND THEN MOVING EWD
THROUGH THE LATE EVENING HOURS. ON THU...HIGHEST POPS ARE FOCUSED
ACROSS S CENTRAL GA LATE IN THE DAY WHERE THERE MAY BE SOME SEA
BREEZE FRONT COLLISIONS. ON FRI...THE LOW TO MID LEVEL SWLY WINDS
INCREASE FURTHER AND THIS SHOULD PUSH THE SEA BREEZE FURTHER INLAND
BEFORE ANY CONVECTIVE INITIATION CAN BE ACHIEVED. WE KEPT POPS OUT
OF THE COASTAL ZONES AND SHOW ONLY SLIGHT CHANCE POPS FURTHER
INLAND.

.LONG TERM...SAT THROUGH NEXT WED.
LONG RANGE GUIDANCE CONTINUES TO BE IN REASONABLE AGREEMENT THROUGH
EARLY NEXT WEEK...KEEPING LARGE SCALE RIDGING IN PLACE OVER THE DEEP
SOUTH. UNFORTUNATELY...THIS MEANS THE WARMER THAN NORMAL AND DRIER
THAN NORMAL WEATHER WILL CONTINUE. HIGH TEMPERATURES ARE EXPECTED TO
REACH THE UPPER 90S TO NEAR 100 DEGREES EACH AFTERNOON. GUIDANCE IS
HINTING AS SOME LOWER HEIGHTS ALONG THE FLORIDA EAST COAST BY NEXT
WEEK WHICH COULD HELP SUPPORT SOME SLIGHTLY HIGHER POPS OVER THE
EASTERN ZONES. HOWEVER...WITH THE REGION ON THE WEST...AND
DRIER...SIDE OF THIS FEATURE...EXPECT POPS TO REMAIN BELOW CLIMO.

&&

.MARINE...TONIGHT THROUGH MON.
W WINDS TONIGHT WILL GIVE WAY TO A PERIOD OF SW WINDS ON THU THAT
WILL CONTINUE INTO THE WEEKEND. SPEEDS WILL REMAIN BELOW CAUTION
LEVELS AND SEAS WILL BE 3 FT OR LESS THROUGH THE PERIOD.

&&

.AVIATION...THROUGH 18Z THU.
SHRA/TSRA DEVELOPMENT IS STARTING ACROSS THE REGION BUT IS REMAINING
ISOLATED FOR NOW. AS THE SEA BREEZE MOVES INLAND...EXPECT TO SEE A
LITTLE MORE COVERAGE. HAVE INCLUDED CB GROUPS AT MOST
TERMINALS...WITH A TEMPO AT DHN FOR TSRA. THEREAFTER...EXPECT
ANOTHER ROUND OF MVFR VSBYS AT ALL SITES WITH OCNL IFR CONDITIONS AT
VLD. EXPECT ANY RESTRICTIONS TO END AFTER 13Z WITH A SCT CUMULUS
FIELD DEVELOPING BY LATE MORNING ACROSS THE REGION.

&&

.FIRE WEATHER...THE RIDGE OF HIGH PRESSURE RESPONSIBLE FOR THE
EXTREME HEAT OVER THE PAST FEW DAYS WILL GRADUALLY WEAKEN ON
THURSDAY AND FRIDAY RESULTING IN A SLIGHT INCREASE IN RAIN CHANCES.
THIS WEAKENING RIDGE WILL ALSO RESULT IN SLIGHTLY COOLER AFTERNOON
TEMPERATURES AND WILL KEEP RELATIVE HUMIDITY VALUES JUST ABOVE
CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   75 100  74  98  72 /  30  40  20  20  10
PANAMA CITY   77  94  76  92  75 /  20  20   0  20   0
DOTHAN        75  98  74  97  72 /  40  30  30  20  10
ALBANY        74  99  74  99  72 /  30  30  30  20  20
VALDOSTA      73 100  73  99  71 /  30  40  40  20  20
CROSS CITY    73  97  72  96  71 /  30  30  20  20   0
APALACHICOLA  78  92  76  90  75 /  10  20   0  20   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HEAT ADVISORY UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...
     COASTAL FRANKLIN...COASTAL GULF...COASTAL WAKULLA...
     HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...INLAND
     WAKULLA...INLAND WALTON...JACKSON...LIBERTY...SOUTH WALTON...
     WASHINGTON.

     HEAT ADVISORY THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
     CALHOUN...COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...
     INLAND BAY...INLAND FRANKLIN...INLAND GULF...LIBERTY.

     RED FLAG WARNING THROUGH 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...GADSDEN...
     HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...INLAND
     JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND WALTON...
     JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WX...GODSEY
LONG TERM...CAMP
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jun 15, 4:36 AM EDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EDT WED JUN 15 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-161100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
436 AM EDT WED JUN 15 2011 /336 AM CDT WED JUN 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
RECORD HIGH TEMPERATURES ABOVE 100 DEGREES ARE LIKELY TODAY IN
MANY LOCATIONS. HEAT INDICES ARE EXPECTED TO BE AROUND 110 IN
AREAS OF THE FLORIDA PANHANDLE GENERALLY WEST OF TALLAHASSEE WHERE
A HEAT ADVISORY IS IN EFFECT. A FEW THUNDERSTORMS ARE POSSIBLE
ACROSS THE AREA THIS AFTERNOON INTO TONIGHT. ALTHOUGH COVERAGE IS
NOT EXPECTED TO BE WIDESPREAD...THE STORMS THAT DO MANAGE TO
DEVELOP HAVE THE POTENTIAL TO BE STRONG WITH GUSTY WINDS THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
ABOVE AVERAGE TEMPERATURES ARE EXPECTED TO CONTINUE. HIGH
TEMPERATURES ARE EXPECTED TO REACH THE UPPER 90S TO NEAR 100
DEGREES EACH AFTERNOON WITH MAXIMUM AFTERNOON HEAT INDICES NEAR OR
ABOVE 100. THE BEST CHANCE OF RAINFALL LOOKS LIKE THURSDAY
ALTHOUGH ACTIVITY WILL BE SCATTERED AND NOT WIDESPREAD. A FEW
STRONG STORMS COULD ALSO OCCUR ON THURSDAY WITH GUSTY WINDS THE
MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT LIKELY...BUT SPOTTERS ARE ENCOURAGED TO
RELAY REPORTS OF STRONG WINDS OR HAIL.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

DVD

In the hours before

Special weather statement, Jun 15, 4:45 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 PM EDT WED JUN 15 2011

FLZ017-027-152130-
LEON FL-INLAND WAKULLA FL-
445 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...

* UNTIL 530 PM EDT

AT 44 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR TALLAHASSEE...OR NEAR BELAIR...MOVING SOUTHEAST AT
5 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE  POSSIBLE WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3037 8408 3023 8420 3035 8432 3043 8426
TIME...MOT...LOC 2044Z 303DEG 5KT 3037 8426

22-BARRY
Special weather statement, Jun 15, 5:27 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EDT WED JUN 15 2011

FLZ017-027-127-152200-
LEON FL-COASTAL WAKULLA FL-INLAND WAKULLA FL-
527 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN LEON COUNTY
   AND WAKULLA COUNTY IN NORTH FLORIDA...

* UNTIL 600 PM EDT

AT 519 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS OVER SOUTHERN LEON COUNTY AND A LARGE PORTION OF WAKULLA
COUNTY. THESE STORMS WERE NEARLY STATIONARY OR DRIFTING TO THE SOUTHEAST.
SEVERAL REPORTS OF HAIL UP TO DIME SIZE HAVE BEEN RECEIVED AT THE TALLAHASSEE
WEATHER SERVICE OFFICE WITH THESE STORMS. SOME REPORTS INDICATED HAIL
WAS COVERING THE GROUND. SO FAR ALL HAIL REPORTS HAVE BEEN UNDER SEVERE
LIMITS.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3034 8458 3033 8420 3013 8419 3013 8457
TIME...MOT...LOC 2121Z 180DEG 0KT 3024 8443

22-BARRY
Special weather statement, Jun 15, 6:01 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
601 PM EDT WED JUN 15 2011

FLZ017-027-127-152300-
LEON FL-COASTAL WAKULLA FL-INLAND WAKULLA FL-
601 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...

* UNTIL 700 PM EDT

AT 556 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS OVER SOUTHERN LEON COUNTY AND A LARGE PORTION OF WAKULLA
COUNTY. THESE STORMS WERE NEARLY STATIONARY OR DRIFTING TO THE SOUTHEAST.
SEVERAL REPORTS OF HAIL UP TO DIME SIZE HAVE BEEN RECEIVED AT THE TALLAHASSEE
WEATHER SERVICE OFFICE WITH THESE STORMS. SOME REPORTS INDICATED HAIL
WAS COVERING THE GROUND. SO FAR ALL HAIL REPORTS HAVE BEEN UNDER SEVERE
LIMITS.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3008 8463 3040 8463 3047 8439 3046 8422
      3009 8422 2999 8440
TIME...MOT...LOC 2159Z 311DEG 6KT 3029 8442

22-BARRY
Special weather statement, Jun 15, 7:20 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
720 PM EDT WED JUN 15 2011

FLZ016-017-GAZ155>157-160015-
GRADY GA-LEON FL-DECATUR GA-SEMINOLE GA-GADSDEN FL-
720 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DECATUR...
SEMINOLE AND GRADY COUNTIES OF SOUTHWEST GEORGIA AND NORTHERN GADSDEN
AND NORTHERN LEON COUNTIES OF NORTH FLORIDA...

* UNTIL 815 PM EDT

AT 713 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS 18 MILES NORTHWEST OF TALLAHASSEE...OR NEAR JAMIESON.
THESE STORMS WERE DRIFTING SLOWLY TO THE NORTH. THESE STORMS HAVE A
HISTORY OF PRODUCING SMALL HAIL.

HAIL UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED
WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3105 8414 3058 8409 3058 8477 3105 8496
TIME...MOT...LOC 2316Z 314DEG 2KT 3065 8445

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:20 PM EDTSpecial Weather StatementTAEDecatur, Grady, Seminole55 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.